# SDR ASOA05944

- Difficulty date: November 2, 2005
- Submitted: November 17, 2005
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Engine: Ge CF348C1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE71115204
- Condition: Malfunctioned
- Location: Eng Driven Pump
- Part time: 1,540 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, AT APPROX 36,000 FT, THE CREW RECEIVED A LT PACK HIGH TEMPERATURE MESSAGE.  CREW COMPLIED WITH QRH TO TURN OFF PACK.  ONCE PACK WAS TURNED OFF, A LT HYDRAULIC LOW PRESSURE 1 APPEARED FOLLOWED BY A LOUD NOISE AND HYDRAULIC QUANTITY FLUCTUATION.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED.  EMERGENCY VEHICLES WERE DISPATCHED WITH THE AIRCRAFT LANDING SAFELY.  MAINT REMOVED AND REPLACED THE NR 1 EDP AND PRESSURE LINE.  OPS CHECK GOOD.  AC OK FOR SERVICE.  (K)
